MAUDE Adverse Event Report: BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD MON SYRINGE BARREL ASSEMBLY; INSTRUMENT, SURGICAL, DISPOSABLE

BD MEDICAL, MEDICATION DELIVERY SOLUTIONS BD MON SYRINGE BARREL ASSEMBLY; INSTRUMENT, SURGICAL, DISPOSABLE
Catalog Number 8881135609
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd mon syringe barrel assembly was broken.The following information was received by the initial reporter with the verbatim: they discovered a monoject syringe where the tip has broken off.It is the taller section inside the tip barrel.Customer said she does still have the sample of affected syringe.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
It was reported by the customer that they discovered a monoject syringe where the tip has broken off, and returned a photo of material 8881135609, lot 2217912864.The photo verified the complaint, the luer post on the syringe was broken off.The photo and investigation were escalated to the syringe supplier, cardinal health.The cardinal health investigation was only able to provide the dhr: the device history record for each lot affected was review, showed that manufacturing and inspection product was performed as per applicable procedures and validated process.All inspection results was carry out and were within acceptable criteria as per established sampling plan levels quality procedures.Additional no ncrs opened during manufacturing process.Quantity manufactured: (b)(4) units date manufactured: 6/29/2022 the root cause is unknown without the supplier sample investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD MON SYRINGE BARREL ASSEMBLY
Common Device Name
INSTRUMENT, SURGICAL, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL, MEDICATION DELIVERY SOLUTIONS
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18080777
Report Number2243072-2023-02005
Device Sequence Number17799470
Product Code KDC
UDI-Device Identifier20884521155746
UDI-Public(01)20884521155746
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2217912864
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown